# SDR AALA201506119002

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 9,052 hours, 3,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM10885
- Condition: Low Pressure
- Location: R4 Door
- Part time: 9,052 hours, 3,801 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL MSG, CHECK DOOR PRESS.  SERVICED THE R4 DOOR ASSIST BOTTLE.
